# SDR CA990907026

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Condition: Worn
- Location: Mlg Actuator
- Component: 2185500
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND FOR LANDING.  PILOT HAD TO USE EMERGENCY MANUAL EXTENSION.  AFTER TEARDOWN, FOUND BALL BEARINGS WORN AND JAMMED IN ACTUATOR HOUSING.
